# SDR AALA202406260087

- Difficulty date: June 23, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 26,958 hours, 10,665 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: Illuminated
- Location: Drain Mast Hter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO A CIDS PANEL CAUTION LIGHT FOR THE AFT CARGO DRAIN MAST HEATER FAIL. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDR ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
